# SDR ASOA2018051605126

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145ER
- Aircraft serial: 145265
- Aircraft time: 43,191 hours, 32,938 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 3957
- Condition: Faulty
- Location: Wheel Speed
- Part time: 38,001 hours, 29,259 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKES WERE SLOW TO REPOND ON LANDING ROLLOUT FOR LANDING.   BRAKING WAS NORMAL ON BOTH SIDES ON TAXI TO GATE. REMOVED AND REPLACED THE NR 3 WHEEL SPEED TRANDSDUCER IAW MM 32-41-03.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
